# SDR USAA960593

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A28747001
- Condition: Corroded
- Location: Bs 5100-6250
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND MULTIPLE CORRODED AREAS AT SEAT TRACK BL 1127 RT, STA 5100 - STA 6250.  SEAT TRACK SPLICED AT STA 6250 PER SRM 53-02-15, CHAIR RAIL REPAIR.  (X)
